# SDR FDEA202303080394

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25059
- Aircraft time: 43,663 hours, 36,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT CHECK FOUND GIRT BAR LAYING ON STAIRS  NOTED GIRT BAR FWD ATTACH BRACKET BROKEN.     IDENTIFIED PARTS  FWD L1 LIFTER ASSY  MPN: 140N2754-9            CPN: 5215474  QTY: 1     RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 11MAR23  "MEL 52-11-01-A: L1 DOOR \ SLIDE INOP.  MEL: 52-11-01-A  M FUNCTION COMPLIED WITH
